# SDR CALA2024101402638

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 58,577 hours, 18,693 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: AFT CARGO COMPT, STA 1500, BETWEEN S-29L TO S-30, AFTER REMOVED SUPPORT CHANNEL FOR FOM, FOUND DAMAGED HOLES AT FRAME (REPAIR) REF NRC 111899. REPAIRED FRAME AT STA 1500 BTW S-29 AND S-30 IAW UAL EC/RA#:5360 -01881 AND VT MAE EA 757-5360-13-A3695 REV-.
